# SDR SWAA2023030698654

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 27R LOCATED BS540 AND WL 150.2 FWD CARGO COMPARTMENT 2023-99167<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; CAL DUE DATE: 11-APR-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[03] PERFORMED REPAIR CATEGORY A ON STRINGER 27R BTW BS 500D TO BS520 IAW B737-700 SRM 53-00-03-2R-1 TABLE 201 AND FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-0.056 P.O: 2022 165475 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 AND P/N: BAC1493-248 P.O: 2022 227606; P/N: BAC1493-574 P.O: 2022 231095. SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTED STEP 3 PERFORMED REPAIR CATEGORY A ON STRINGER 27R BTW BS 500D TO BS520 IAW B737-700 SRM 53-00-03-2R-1 TABLE 201 AND FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-0.056 INCH P.O: 2022 165475 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 AND P/N: BAC1493-248 P.O: 2022 227606; P/N: BAC1493-574 P.O: 2022 231095. SEE INDIVIDUAL SIGNOFFS BELOW;[05] PERFORMED REPAIR CATEGORY A ON STRINGER 27R BTW BS 500D TO BS520 IAW B737-700 SRM 53-00-03-2R-1 TABLE 201 AND FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-0.056 INCH P.O: 2022 165475 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 AND P/N: BAC1493-248 P.O: 2022 227606; P/N: BAC1493-574 P.O: 2022 231095. SEE INDIVIDUAL SIGNOFFS BELOW. ITEM RII
